# SDR SWAA2013022513086

- Difficulty date: February 14, 2013
- Submitted: February 26, 2013
- Operation: Air carrier
- Aircraft: N617SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27700
- Aircraft time: 56,387 hours, 45,890 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Stiffener
- Part number: 6545812
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM STA 328 RBL 30, FLOORBEAM WEB VERTICAL STIFFENER CRACKED AT LOWER END.  REMOVED AND REPLACED STIFFENER IAW SRM AND BOEING DWG.
